|fatigue and anxiety
Dec 26, 2000
this is how i feel each day
2.dizzy, in people situations(meetings at work)
3. coughing up mucus in morning only
4.fatigued in afteynoon
5.loss of breath
6.feels like i have to catch up to my breath
7.night mares, never sleep good at night
the drs have said its allergies but i have not taken a blood test yet or talked to a mental health dr for anxieties
what do you think. thanks
Response from Dr. Frascino
With that list of symptoms you may have more than one thing going on here. Let me respond to each symptom with some possible causes for that problem.
Fever is associated primarily with some type of infection. Even though nasal allergy is often called "hay fever" it's a misnomer in that there is no fever (actual temperature elevation) associated with the condition. So if you indeed have a significant elevation in your temperature you should be evaluated for a possible infection. Minimal elevations above the usual 98.6 degrees are considered normal.
Dizzy in social situations. This can be related to anxiety if it occurs only in social situations. Dizziness can also be related to many other causes such as middle ear problems, low blood pressure, and anemia for instance. However these conditions would not be limited to social situations. If your general physician has checked you over and not found an obvious cause for your dizziness then seeing a mental health physician may be very beneficial for you.
Coughing up mucous in the mornings. Excess mucous can be related to allergies, particularly if associated with a lot of sneezing and/or itching of the nose and throat. Postnasal drip from allergies or a sinus infection are the most likely culprits.
Fatigued in the afternoon. Causes of fatigue are many. You mention you do not sleep well at night. Lack of adequate rest may be the cause of this complaint. Other conditions associated with fatigue include depression, anemia, low thyroid, low testosterone in men, and side effects from medications including your HIV medications.
Lack of breath and feeling like you have to catch your breath. Being short of breath can be associated with many conditions including physical de-conditioning, anxiety disorders, asthma, and anemia.
Nightmares. Again there are many possible causes including stress, anxiety, and medication side effects. Sustiva is particularly noted to cause this side effect. Often it calms down after several weeks on the therapy.
To sum up -- Your symptoms do not point to one specific condition. Certainly you should have a check-up with your general doctor and HIV specialist to evaluate these complaints. In particular you should be evaluated for anemia, stress/anxiety disorders, nasal/sinus/pulmonary allergy or infection. Appropriate treatment for the underlying cause or causes should greatly improve your symptoms.
Hope this helps clarify things for you.
I have found that Ginsana helps....try it.
- What To Do If Your Partner Has Herpes?
- Why Does Chlamydia Infect Woman More Than Men?
- What Will Happen If You Have Herpes And Don't Get Treatment?
- What To Do When Prescriptions Do Not Work For Bacterial Vaginosis?
- At What Stage Are Shingles Contagious
- What Is The Difference Between Genital Herpes And Cold Sores?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.